MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TACROLIMUS FLEX; ENZYME IMMUNOASSAY, TRACROLIMUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TACROLIMUS FLEX; ENZYME IMMUNOASSAY, TRACROLIMUS
Model Number DIMENSION TACROLIMUS FLEX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information (12-may-2026): siemens healthcare diagnostics headquarters service operations support (sos) team concluded the investigation of the event.Sos reviewed the instrument data files and the information provided by the customer.Quality control (qc) recovery was within the customer¿s expected ranges.The issue was resolved with standard troubleshooting by repeating the sample with and without dilution.No reagent nor instrument issues were identified.A potential product issue was not identified.The cause of the event was consistent with a sample specific issue.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens an erroneously elevated tacrolimus (tac) result was obtained on one (1) patient sample on a dimension exl 200 integrated chemistry system.The erroneously elevated result was not reported to the physician.The same sample was reprocessed on the same dimension exl 200 integrated chemistry system three additional times: once using a 1:2 dilution, using no dilution, and using another 1:2 dilution.Lower results were obtained.The result obtained using the second 1:2 dilution was considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated tacrolimus (tac) result.

Brand Name
DIMENSION TACROLIMUS FLEX
Common Device Name
ENZYME IMMUNOASSAY, TRACROLIMUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer Contact
christopher aebig
500 gbc drive po box 6101
newark, DE 19714-6101
9144153450
MDR Report Key25323499
Report Number2517506-2026-00089
Device Sequence Number10128517
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public(01)00842768035425(10)GA6316(17)20261112
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION TACROLIMUS FLEX
Device Catalogue Number10700795
Device Lot NumberGA6316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown